# SDR N3XR201805170315

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N315ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N214
- Aircraft time: 1,146 hours
- Engine: Austro E4
- Engine time: 1,146 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: E4A35000000
- Condition: Leaking
- Location: Engine
- Part time: 1,146 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100HR. INSPECTION ONE INJECTOR FUEL INJECTORS WAS FOUND TO BE LEAKING AT THE SEAL.   THE INJECTOR WAS REPLACED.
